A Non-Type (D) Linear Isometry
Journal of convex analysis, Tome 20 (2013) no. 1, pp. 301-305
Cet article a éte moissonné depuis la source Heldermann Verlag
Previous constructions of non-type (D) maximal monotone operators were based on the non-type (D) operators introduced by Gossez, and the construction of such operators or the proof that they were non-type (D) were not straightforward. The aim of this paper is to present a very simple non-type (D) linear isometry.
Classification :
47H05, 49J52, 47N10
Mots-clés : Monotone operators, non-reflexive Banach spaces, type (D)
Mots-clés : Monotone operators, non-reflexive Banach spaces, type (D)
@article{JCA_2013_20_1_JCA_2013_20_1_a18,
author = {O. Bueno and B. F. Svaiter},
title = {A {Non-Type} {(D)} {Linear} {Isometry}},
journal = {Journal of convex analysis},
pages = {301--305},
year = {2013},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2013_20_1_JCA_2013_20_1_a18/}
}
O. Bueno; B. F. Svaiter. A Non-Type (D) Linear Isometry. Journal of convex analysis, Tome 20 (2013) no. 1, pp. 301-305. http://geodesic.mathdoc.fr/item/JCA_2013_20_1_JCA_2013_20_1_a18/